# SDR IPXA2018070231265

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 84,138 hours, 17,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: ABA7941515
- Part serial: JJ1908A
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN. T/S FOUND AFT DRIVE DRUM SHAFT BROKEN. REPLACED L1 AFT DRIVE CABLE DRUM AND SUPPORT IAW MM 52-11-09/401.
